# SDR SWIA201904025705

- Difficulty date: February 9, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LOWER FRAME SECTOR FS.605.00 WITH NEW DUE TO CORROSION. (C-CHECK) RO: 03/29/2019 REMOVED DAMAGED LOWER FRAME SECTOR FS.605.00 ASSY FROM STR 20R TO ST 20L AND INSTALLED NEW LOWER FRAME SECTOR FS 605.00 ASSY IAW SRM. NO LEAKS NOTED
